`a`
Communications on Pure and Applied Analysis (CPAA)
 

Blowup rate estimate for a system of semilinear parabolic equations

Pages: 711 - 718, Volume 8, Issue 2, March 2009      doi:10.3934/cpaa.2009.8.711

 
       Abstract        Full Text (146.0K)       Related Articles

Jong-Shenq Guo - Department of Mathematics, National Taiwan Normal University, 88, S-4, Ting Chou Road, Taipei 117, Taiwan (email)
Satoshi Sasayama - Department of Mathematics, National Taiwan Normal University, 88, S-4, Ting Chou Road, Taipei 11677, Taiwan (email)
Chi-Jen Wang - Department of Mathematics, National Taiwan Normal University, 88, S-4, Ting Chou Road, Taipei 11677, Taiwan (email)

Abstract: In this paper, we study the blowup rate estimate for a system of semilinear parabolic equations. The blowup rate depends on whether the two components of the solution of this system blow up simultaneously or not.

Keywords:  Parabolic system, blowup rate, simultaneous blowup, non-simultaneous blowup
Mathematics Subject Classification:  Primary, 35K55; Secondary, 35B40

Received: February 2008;      Revised: August 2008;      Published: December 2008.